# SDR AALA971788

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Failed
- Location: Lt Gen System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - FLT 0063  - LEFT GENERATOR 'OFF' AND 'FIELD' LIGHTS CAME ON 15 MINUTES PRIOR TO LANDING.  IDG REPLACED PER E58, NO HELP.  REPLACED K109 RELAYS, PERFORMED SYSTEM CHECK, ISOLATED AND LOAD SHARED WITH APU ENGINES.  ALL OPS CHECKS GOOD. (X)
